Academic Journals Database
Disseminating quality controlled scientific knowledge

A completion simulator for the two-sided truncated normal distribution

Author(s): Foulley Jean-Louis

Journal: Genetics Selection Evolution
ISSN 0999-193X

Volume: 32;
Issue: 6;
Start page: 631;
Date: 2000;
Original page

Keywords: simulation | normal distribution | truncation | completion | Gibbs

Abstract This paper presents simulation formulae of two-sided truncated normal random variables using a completion distribution and its two corresponding conditionals generated via a Gibbs sampler. This procedure extends formulae given by Robert and Casella for the one-sided case.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions